# SDR CHQA200800038

- Difficulty date: February 22, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N846RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145600
- Aircraft time: 5,970 hours, 5,905 cycles
- Engine: Allsn AE3007A
- Engine time: 5,975 hours, 5,908 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Filter Element
- Part number: 7276045
- Condition: Clogged
- Location: Nr 1 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CMH TO DCA - AT APPROXIMATELY 1,200 FT THE CREW RECEIVED A BLEED 1 OVERTEMP MESSAGE.  THE QRH WAS FOLLOWED AND THE NUMBER 1 BLEED WAS CLOSED, BUT DUE TO THE AIRCRAFT BEING IN ICING CONDITIONS, IT WAS DECIDED THAT THE AIRCRAFT WOULD RETURN TO FIELD AT CMH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE BLEED 1 SYSTEM AND FOUND THE FAN AIR VALVE FILTER CLOGGED, AND AFTER REPLACING THE FILTER, THE BLEED SYSTEM OPERATED NORMALLY.
